# SDR SCNA20201116234

- Difficulty date: October 21, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR STRAP, STA 1016+6, RBL 3, WL 208.  REMOVED DAMAGED STRAP FROM AFT CABIN FLOOR STA 1016+6 RBL 3 WL 208, DUE TO NO DAMAGE LIMIT.  INSTALLED A NEW STRAP ITEM NO 147A5714Y4 P/O 804598, PER SRM 51-40-02-0G-0 AND DWG 147A5700.
